# SDR SWIA202157070

- Difficulty date: January 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Wing-Body Fairin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT WING-TO-BODY FAIRING SUPPORT DIAPHRAGM CRACKED AT APPROXIMATELY FS909 STGR24L   (C-CHECK) RO 3/25/2021    COMPLIED WITH WITH ALL STEPS FROM REF 670-53-82-478 REV A DATED 2014-11-12  FOR REPAIR TO DIAPHRAGM AFT WING TO BODY FAIRING SUPPORT APX FS909 STGR 24L
